Top answers from doctors based on your search:
Disclaimer

pill dissolved in my throat

A 47-year-old member asked:
Dr. Arthur Heller
43 years experience Gastroenterology
Any symptoms?: How recent? Any other symptoms-can't swallow, difficult breathing, wheezing? If so, call md now. If not, probably not a major issue. Call md. Always ... Read More
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Lexapro (escitalopram): Lexapro (escitalopram) can be taken with or without food normally. If you had no stomach upset or nausea, & it is an isolated incident, no worries. Al ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 29-year-old female asked:
Dr. Robert Uyeda
45 years experience General Surgery
Highly unlikely: that it is still stuck there. It most likely irritated the area when you swallowed it. If you develop any breathing problem or voice loss, it could ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Kevin Considine
30 years experience Family Medicine
Not to worry: This is common and would just allow to heal. It is probably just a contact reaction to the pill that was there on the tissue of the throat. Drink lots ... Read More
1
1 thank
Dr. Arthur Heller
43 years experience Gastroenterology
Inflammation: Always swallow pills with enough water, sitting up. Some meds can "burn a hole" through the lining of the esophagus if they don't pass into the stoma ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Eventually: but SLOWLY and I suggest that you try the old "trick" of eating some soft bread and washing it down with a long HOT drink!! Not too hot! Give it a tr ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Henry Rascoff
20 years experience Pediatrics
Drink water: while standing up, drink 16 ounces of water or juice. after 15-30 minutes, repeat this. if sensation goes away by end of day, then resume BC pill the ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Robert Greer
44 years experience Family Medicine
Ouch!: This may be a problem.Try milk (the fats may help lubricate and reduce irritation.Do you really need mg oxide supplements?
1
1 thank
A 42-year-old female asked:
Dr. Arthur Heller
43 years experience Gastroenterology
Dysphagia. C MD: Difficulty swallowing needs evaluation. C your doc. May need ENT exam, video esophagram, etc.
2
2 thanks
A 26-year-old male asked:
Dr. Shariq Refai
13 years experience Psychiatry
Eat something: Eat something substantial and usually that will dislodge it. Eat solid foods. You can also drink plenty of water. If it still does not go away then yo ... Read More
A 30-year-old member asked:
Dr. Thomas Costello
22 years experience ENT and Head and Neck Surgery
Yes: It is possible for a pill to become lodged in the throat and depending on the medication this can be quite serious. More commonly, the pill passes bu ... Read More
4
4 thanks
A member asked:
Dr. Yash Khanna
57 years experience Family Medicine
Drink it down: It depends where it is stuck.But most pills will pass down if stuck in esophagus by drinking water.But if it is stuck in the throat before it has to b ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month